# SDR 2007UALA01971

- Difficulty date: June 12, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 48,967 hours, 34,362 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN HAS 5 SCRATCHES BS 266-270, STR 3L.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED EXTERNAL DOUBLER-TRIPLER & INTERNAL TEAR STRAP DOUBLER REPAIRS.
